# SDR CA080923004

- Difficulty date: September 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 19,533 hours
- Engine: Allsn 250C20R
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE OIL TEMPERATURE INCREASED TO 100 DEG. C.
